# SDR SWAA2024072214551

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 77,920 hours, 46,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY EXIT FLOOR PROXIMITY LIGHT INDICATOR HAS BULBS INOP (L1189)<[01] REMOVED AND REPLACED L/H OVERWING EMERGENCY EXIT FLOOR PROXIMITY LIGHT ASSY L1189 AND PERFORMED GOOD OPERATIONAL TEST PER AMM 31-51-14-960-802.;[02] VERIFIED CORRECTIVE ACTION #1
